Reference Type | Journal (article/letter/editorial) |
---|
Title | Reply [to “‘On the field representations in the ELF range’”] |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Lewis, R. L. | Author |
---|
Johler, J. R. | Author |
Year | 1972 (November 20) | Volume | 77 |
---|
Issue | 33 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/jc077i033p06627Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 789314 | Long-form Identifier | mindat:1:5:789314:2 |
---|
|
GUID | 0 |
---|
Full Reference | Lewis, R. L., Johler, J. R. (1972) Reply [to “‘On the field representations in the ELF range’”]. Journal of Geophysical Research, 77 (33) 6627-6628 doi:10.1029/jc077i033p06627 |
---|
Plain Text | Lewis, R. L., Johler, J. R. (1972) Reply [to “‘On the field representations in the ELF range’”]. Journal of Geophysical Research, 77 (33) 6627-6628 doi:10.1029/jc077i033p06627 |
---|
In | (1972, November) Journal of Geophysical Research Vol. 77 (33) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.